Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 25, 2011, 10:23 AM EST for Hocking County, Ohio. It took effect at Feb 25, 2011, 12:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 10:23 AM EST (15:23 UTC)
- In effect from
- Feb 25, 2011, 12:00 PM EST
- Expired
- Feb 26, 2011, 1:46 AM EST
- In force
- 14 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hocking River at Enterprise (ENTO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
916 WGUS41 KILN 251523 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1023 AM EST FRI FEB 25 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC073-260323- /O.NEW.KILN.FL.W.0009.110225T1700Z-110226T1328Z/ /ENTO1.1.ER.110225T1700Z.110226T0000Z.110226T0728Z.NO/ 1023 AM EST FRI FEB 25 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL SATURDAY MORNING. * AT 10 AM THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 12.5 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$
3 follow-up statements
839 WGUS81 KILN 252202 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 502 PM EST FRI FEB 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-260602- /O.EXT.KILN.FL.W.0009.000000T0000Z-110226T0900Z/ /ENTO1.1.ER.110225T1730Z.110225T2100Z.110226T0300Z.NO/ 502 PM EST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE TONIGHT. * AT 4 PM THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER IS NEAR CREST AND WILL BEGIN TO FALL TONIGHT. THE RIVER WILL FALL TO BELOW FLOOD STAGE BEFORE MIDNIGHT. * AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$ HATZOS
390 WGUS81 KILN 260236 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 936 PM EST FRI FEB 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC129-261036- /O.EXT.KILN.FL.W.0010.110226T0600Z-110226T1200Z/ /CRCO1.1.ER.110226T0600Z.110226T0600Z.110226T0600Z.NO/ 936 PM EST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * FROM LATE TONIGHT TO SATURDAY MORNING. * AT 8 PM THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 14.0 FEET, FLOODING OF BOTTOM LAND AREAS BEGINS NEAR CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. WATER APPROACHES PORTIONS OF CANAL ROAD. $$ OHC131-145-261036- /O.EXT.KILN.FL.W.0008.000000T0000Z-110228T0100Z/ /PKTO1.1.ER.110225T1624Z.110226T1200Z.110227T1900Z.NO/ 936 PM EST FRI FEB 25 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SUNDAY EVENING. * AT 9 PM THE STAGE WAS 20.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, WATER BEGINS TO SPILL ONTO LOW LYING ROADS NEAR THE RIVER. $$ OHC073-260917- /O.EXT.KILN.FL.W.0009.000000T0000Z-110226T0917Z/ /ENTO1.1.ER.110225T1730Z.110225T2330Z.110226T0317Z.NO/ 936 PM EST FRI FEB 25 2011 ...FLOODING EXPECTED TO CONTINUE UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE TONIGHT. * AT 9 PM THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TONIGHT. * AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$
881 WGUS81 KILN 260646 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 146 AM EST SAT FEB 26 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-260716- /O.CAN.KILN.FL.W.0009.000000T0000Z-110226T0917Z/ /ENTO1.1.ER.110225T1730Z.110225T2330Z.110226T0540Z.NO/ 146 AM EST SAT FEB 26 2011 THE FLOOD WARNING IS CANCELLED FOR THE HOCKING RIVER AT ENTERPRISE * AT 1 AM THE STAGE WAS 11.9 FEET. * THE RIVER FELL BELOW the FLOOD STAGE of 12 feet around MIDNIGHT. * THE RIVER WILL CONTINUE TO FALL TO 5.4 FEET BY sunday MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 25, 8:28 AM EST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 25, 8:28 AM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
828 AM EST FRI FEB 25 2011
.SYNOPSIS...
A STRONG LOW PRESSURE CENTER WILL QUICKLY MOVE INTO THE
APPALACHIANS THIS MORNING. PRECIPITATION ON THE BACKSIDE OF THE
LOW WILL BE HEAVY THIS MORNING...BUT GRADUALLY TAPER OFF DURING
THE LATE MORNING HOURS. HIGH PRESSURE WILL BUILD IN TONIGHT AND
WILL LINGER INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEEP SFC LOW OVER SE OHIO TO CONT TRACKING NE INTO PA THIS AFTN.
ON BACKSIDE OF THIS DEPARTING LOW...CAA HAS CAUSED ALL PRECIP TO
CHANGE TO SNOW...EXCEPT FOR S CNTRL OHIO/NE KY WHICH WL CHANGE OVER
IN THE NEXT TWO HOURS. FAVORABLE 700MB DEFORMATION AXIS PIVOTING THRU
WESTERN OHIO WAS RESULTING IN SEVERAL BANDS OF SNOW WITH VSBYS
REDUCED TO A MILE OR LESS. EXPECT ANOTHER OR TWO OF SNOW IN THE NW..
BEFORE COMING TO AN END THIS MORNING. HAVE ADJUSTED SNOW TOTALS SLIGHTLY
HIGHER GOING 5 TO 7 INCHES IN THE WARNING AREA AND 2 TO 5 INCHES
IN THE ADVSY. OTHERWISE...HAVE FRESHENED UP THE FCST TO ACCOUNT FOR
TEMP TRENDS AND WIND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDS IN TONIGHT. A QUICK MOVING SYSTEM MOVES
ACROSS THE GREAT LAKES SATURDAY. MODELS HAVE PUSHED THIS SYSTEM A
LITTLE FARTHER N. IT NOW LOOKS LIKE IT WILL STAY N OF THE FA...SO
DRIED OUT SATURDAY.
ANOTHER LOW BEGINS TO DEVELOP OUT OVER THE PLAINS ON SATURDAY. A
WARM FNT DEVELOPS INTO THE REGION SAT NGT AND SOME LIGHT SHOWERS
DEVELOP. TEMPS ACROSS THE N WILL BE COOL ENUF FOR SNOW
SHOWERS...BUT AMOUNTS WILL BE LIGHT.
SLY FLOW INCREASES ON SUNDAY AND ADDITIONAL SCT SHRA WILL BE
POSSIBLE SUNDAY.
THE GFS MOS MAX AND MINS MATCH FCST TECHNIQUES THRU THE
PERIOD...SO DIDNT STRAY TOO MUCH.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
FOCUS IS ON NEXT STRONG LOW FCST TO PUSH ACROSS THE REGION AT
BEGINNING OF PERIOD. WAA WILL PUSH SOME MOISTURE INTO CWA BY SUNDAY
AFTN PER MODELS. LIGHT AMOUNTS WILL KEEP POPS IN CHC CATEGORY FOR
NOW. BETTER DYNAMICS AND MOISTURE WILL MOVE INTO THE AREA SUNDAY
NIGHT AS LOW TRACKS NORTHEAST ACROSS MIDWEST. MODELS QUICKER THAN
PREVIOUS RUNS WITH SYSTEM AND FROPA ON MONDAY. WARMER AIR WITH THIS
SO NO WINTER PRECIP EXCEPT FOR PERHAPS A LITTLE MIX BACK SIDE OF LOW
BY MONDAY AFTN(FLURRIES/SPRINKLES). CONVECTION APPEARS LIKELY WITH
SUCH DYNAMICS ALTHOUGH TIMING NOT THE BEST. WILL HOLD OFF MENTIONING
THUNDER FOR NOW AS BIGGER CONCERN COULD BE STRONG SYNOPTIC WINDS.
TEMPS WILL BE TOUGH DEPENDING ON ANY LEFT OVER SNOW DEPTH IN THE FAR
NORTH ON SUNDAY AND CLOUD COVER AND RAIN. STEADY OR FALLING TEMPS ON
MONDAY IF MODELS PAN OUT.
AFTER MONDAY FLOW BECOMES MORE ZONAL. WEATHER BENIGN WITH LITTLE OR
NO MOISTURE TO WORK WITH. TEMPS WILL BE NEAR NORMAL AND CLOSE TO
GUIDANCE.
&&
.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE HAS PUSHED EAST OF TAF SITES. COLD AIR CHANGING RAIN
TO SNOW BEFORE ENDING BY 14-16Z. SOME BRIEF ICE MIX BUT QUICK
CONVERSION TO SNOW. IFR CIGS WILL SLOWLY RISE TO MVFR IN THE
AFTERNOON. MAINLY MVFR VSBYS WITH BRIEF IFR IN SNOW BAND FROM
12-14Z ACROSS DAY TO CMH. VSBYS VFR BY AFTERNOON. STRONG WINDS
WILL DIMINISH IN THE AFTERNOON AS GRADIENT WEAKENS. MVFR CIGS INTO
TONIGHT.
OUTLOOK...THERE IS A GOOD CHANCE OF MVFR CEILINGS SUNDAY INTO
MONDAY ALONG WITH MVFR/IFR VISIBILITIES SUNDAY NIGHT AND MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR OHZ026-
034-035.
WINTER WEATHER ADVISORY UNTIL 11 AM EST THIS MORNING FOR
OHZ042>046-051-052.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...SITES
NEAR TERM...AR
SHORT TERM...SITES
LONG TERM...PADGETT
AVIATION...PADGETTHazardous weather outlook, Feb 25, 5:23 AM EST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 523 AM EST FRI FEB 25 2011 OHZ026-034-035-261030- HARDIN-MERCER-AUGLAIZE- 523 AM EST FRI FEB 25 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. OHZ042>046-051-052-261030- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- 523 AM EST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. INZ050-058-059-066-OHZ053>056-060>062-261030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- 523 AM EST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT. EXITING LOW PRESSURE WILL BRING AN AREA OF SNOW...POSSIBLY MIXING WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING. SNOWFALL ACCUMULATIONS WILL GENERALLY BE AN INCH OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. INZ073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-261030- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 523 AM EST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. EXITING LOW PRESSURE WILL BRING AN AREA OF RAIN AND SNOW...POSSIBLY MIXING WITH SLEET AND FREEZING RAIN AT TIMES THIS MORNING. SNOWFALL ACCUMULATIONS WILL GENERALLY BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION ON MONDAY. AN AREA OF SHOWERS WILL ACCOMPANY THE FRONT. THESE SHOWERS COULD BRING ANOTHER CHANCE OF FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Feb 25, 9:55 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW ST. MARYS 40.54N 84.39W
02/25/2011 M6.0 INCH AUGLAIZE OH CO-OP OBSERVER
&&
BINAUSpecial weather statement, Feb 25, 10:00 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1000 AM EST FRI FEB 25 2011 INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-251700- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA 1000 AM EST FRI FEB 25 2011 WIDESPREAD SNOW ACROSS WEST CENTRAL OHIO...THE WHITEWATER AND MIAMI VALLEYS WILL TAPER OFF BY EARLY AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE REGION. AN ADDITIONAL INCH OR LESS OF SNOW WILL BE POSSIBLE BEFORE THE SNOW ENDS. GUSTY NORTH WINDS TO 35 MPH WILL REDUCE VISIBILITIES AND WILL CAUSE LOCAL BLOWING AND DRIFTING OF SNOW. UNTREATED ROADWAYS WILL CONTINUE TO BE SLIPPERY AND SNOW COVERED ACROSS THE REGION THROUGH EARLY AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION IF TRAVELING TODAY. INZ066-073>075-080-KYZ089>096-OHZ070>072-077-078-251700- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 1000 AM EST FRI FEB 25 2011 PERIODS OF LIGHT SNOW ACROSS THE TRI-STATE WILL TAPER OFF BY EARLY AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE REGION. ADDITIONAL SNOW ACCUMULATIONS WILL BE LESS THAN INCH. GUSTY NORTH WINDS TO 35 MPH WILL REDUCE VISIBILITIES AND WILL CAUSE LOCAL BLOWING AND DRIFTING OF SNOW. UNTREATED ROADWAYS WILL CONTINUE TO BE SLIPPERY ACROSS THE REGION THROUGH EARLY AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION IF TRAVELING TODAY. OHZ045-046-054>056-251700- UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- INCLUDING THE CITIES OF...MARYSVILLE...DELAWARE...LONDON... COLUMBUS...NEWARK 1000 AM EST FRI FEB 25 2011 WIDESPREAD SNOW ACROSS CENTRAL OHIO WILL TAPER OFF BY MID AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE REGION. AN ADDITIONAL INCH OR SO OF SNOW WILL BE POSSIBLE BEFORE THE SNOW ENDS. GUSTY NORTH WINDS TO 35 MPH WILL REDUCE VISIBILITIES AND WILL CAUSE LOCAL BLOWING AND DRIFTING OF SNOW. UNTREATED ROADWAYS WILL CONTINUE TO BE SLIPPERY AND SNOW COVERED ACROSS THE REGION THROUGH EARLY AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION IF TRAVELING TODAY. KYZ097>100-OHZ063>065-073-074-079>082-088-251700- BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS- HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1000 AM EST FRI FEB 25 2011 OCCASIONAL LIGHT SNOW WILL TAPER OFF ACROSS SOUTH CENTRAL OHIO AND PARTS OF NORTHERN KENTUCKY BY EARLY AFTERNOON. ADDITIONAL SNOW ACCUMULATION THROUGH EARLY AFTERNOON WILL BE A HALF INCH OR LESS. WITH TEMPERATURES HOVERING NEAR FREEZING...SOME SLICK SPOTS WILL BE POSSIBLE ON UNTREATED ROADS. MOTORISTS ARE URGED TO USE CAUTION IF TRAVELING TODAY.
Local storm report, Feb 25, 10:04 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM SNOW PIQUA 40.15N 84.25W
02/25/2011 M4.0 INCH MIAMI OH TRAINED SPOTTER
&&
SFHLocal storm report, Feb 25, 10:05 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM FREEZING RAIN PIQUA 40.15N 84.25W
02/25/2011 M0.10 INCH MIAMI OH TRAINED SPOTTER
OVER THE LAST 10 HOURS.
&&
SFHLocal storm report, Feb 25, 10:09 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
1009 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM HEAVY SNOW 2 N GETTYSBURG 40.14N 84.50W
02/25/2011 M4.5 INCH DARKE OH TRAINED SPOTTER
NEAR ROUTE 36.
0638 AM SNOW KENTON 40.64N 83.61W
02/25/2011 E5.0 INCH HARDIN OH DEPT OF HIGHWAYS
ODOT GARAGE
0641 AM SNOW MARYSVILLE 40.24N 83.37W
02/25/2011 E3.0 INCH UNION OH DEPT OF HIGHWAYS
ODOT GARAGE
0700 AM HEAVY RAIN 1 SW AURORA 39.05N 84.92W
02/25/2011 M1.76 INCH DEARBORN IN COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 NE PARK HILLS 39.07N 84.53W
02/25/2011 M1.71 INCH KENTON KY COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 4 NE OSGOOD 39.17N 85.24W
02/25/2011 M2.04 INCH RIPLEY IN COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 4 NE OSGOOD 39.17N 85.24W
02/25/2011 M0.5 INCH RIPLEY IN COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 2 ENE SPRINGBORO 39.58N 84.20W
02/25/2011 M0.3 INCH WARREN OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 2 ENE SPRINGBORO 39.58N 84.20W
02/25/2011 M1.30 INCH WARREN OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 2 E FARMERSVILLE 39.68N 84.40W
02/25/2011 M1.5 INCH MONTGOMERY OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 2 E FARMERSVILLE 39.68N 84.40W
02/25/2011 M1.41 INCH MONTGOMERY OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 1 WNW MARBLE CLIFF 39.99N 83.08W
02/25/2011 M0.2 INCH FRANKLIN OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 WNW MARBLE CLIFF 39.99N 83.08W
02/25/2011 M1.13 INCH FRANKLIN OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 3 SW MORNING VIEW 38.80N 84.49W
02/25/2011 M2.18 INCH PENDLETON KY COCORAHS
24 HOUR AMOUNT
0700 AM SNOW BROOKVILLE 39.42N 85.01W
02/25/2011 M0.5 INCH FRANKLIN IN CO-OP OBSERVER
0700 AM HEAVY RAIN 6 SSE MOORES HILL 39.04N 85.05W
02/25/2011 M1.87 INCH DEARBORN IN COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 4 W AURORA 39.07N 84.98W
02/25/2011 M1.71 INCH DEARBORN IN COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN CALIFORNIA 38.92N 84.26W
02/25/2011 M1.84 INCH CAMPBELL KY TRAINED SPOTTER
24 HOUR RAINFALL
0700 AM SNOW ANNA 40.40N 84.17W
02/25/2011 M2.5 INCH SHELBY OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN ROSEMOUNT 38.79N 82.97W
02/25/2011 M1.80 INCH SCIOTO OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 4 S CHILLICOTHE 39.28N 82.99W
02/25/2011 M1.62 INCH ROSS OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 1 N EATON 39.76N 84.63W
02/25/2011 M0.5 INCH PREBLE OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 N EATON 39.76N 84.63W
02/25/2011 M0.98 INCH PREBLE OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 SE SHARONVILLE 39.27N 84.39W
02/25/2011 M1.51 INCH HAMILTON OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 9 NW CINCINNATI 39.23N 84.62W
02/25/2011 M1.55 INCH HAMILTON OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 1 SSE CHEVIOT 39.16N 84.61W
02/25/2011 M0.1 INCH HAMILTON OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 SSE CHEVIOT 39.16N 84.61W
02/25/2011 M1.76 INCH HAMILTON OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 3 NNW CLEVES 39.20N 84.77W
02/25/2011 M1.67 INCH HAMILTON OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 1 NW WYOMING 39.24N 84.50W
02/25/2011 M0.5 INCH HAMILTON OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 4 WNW HARRISBURG 39.83N 83.24W
02/25/2011 M1.11 INCH FRANKLIN OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN WESTERVILLE 40.12N 82.92W
02/25/2011 M1.24 INCH FRANKLIN OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 3 NNE PICKERINGTON 39.93N 82.75W
02/25/2011 M1.09 INCH FAIRFIELD OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 2 NW BRADFORD 40.15N 84.46W
02/25/2011 M3.0 INCH DARKE OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 1 NNW SPRINGFIELD 39.94N 83.80W
02/25/2011 M1.0 INCH CLARK OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 NNW SPRINGFIELD 39.94N 83.80W
02/25/2011 M1.35 INCH CLARK OH COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 5 E HAMILTON 39.39N 84.48W
02/25/2011 M0.2 INCH BUTLER OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 5 E HAMILTON 39.39N 84.48W
02/25/2011 M1.36 INCH BUTLER OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 3 W UNION 38.95N 84.73W
02/25/2011 M2.18 INCH BOONE KY COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 4 NNE GLENCOE 38.77N 84.80W
02/25/2011 M2.01 INCH GALLATIN KY COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 SW GOSHEN 39.22N 84.18W
02/25/2011 M1.73 INCH CLERMONT OH COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 1 SW AURORA 39.05N 84.92W
02/25/2011 M1.76 INCH DEARBORN IN COCORAHS
24 HOUR AMOUNT
0700 AM SNOW 1 SE RICHMOND 39.83N 84.89W
02/25/2011 M1.0 INCH WAYNE IN COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN BATESVILLE 39.30N 85.22W
02/25/2011 M1.27 INCH RIPLEY IN COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 4 SSW BATESVILLE 39.24N 85.25W
02/25/2011 M1.30 INCH RIPLEY IN COCORAHS
24 HOUR AMOUNT
0700 AM HEAVY RAIN 7 SSE CONNERSVILLE 39.57N 85.09W
02/25/2011 M1.12 INCH FAYETTE IN COCORAHS
24 HOUR AMOUNT
0703 AM SNOW KDAY DAYTON COX APT 39.90N 84.22W
02/25/2011 M0.9 INCH MONTGOMERY OH ASOS
0704 AM SNOW WAPAKONETA 40.57N 84.19W
02/25/2011 E4.0 INCH AUGLAIZE OH DEPT OF HIGHWAYS
ODOT GARAGE
0707 AM SNOW CELINA 40.55N 84.57W
02/25/2011 E6.0 INCH MERCER OH DEPT OF HIGHWAYS
0716 AM SNOW BELLEFONTAINE 40.36N 83.76W
02/25/2011 E3.0 INCH LOGAN OH DEPT OF HIGHWAYS
ODOT GARAGE
0716 AM SNOW EATON 39.75N 84.63W
02/25/2011 E3.0 INCH PREBLE OH COUNTY OFFICIAL
LOTS OF BLOWING. 1.16 INCHES OF LIQUID MEASURED OVERNIGHT
0723 AM SNOW SIDNEY 40.29N 84.16W
02/25/2011 E5.0 INCH SHELBY OH LAW ENFORCEMENT
LOTS OF BLOWING...DIFFICULT TO MEASURE
0725 AM SNOW DELAWARE 40.30N 83.08W
02/25/2011 E2.0 INCH DELAWARE OH DEPT OF HIGHWAYS
ODOT GARAGE
0732 AM SNOW ALPINE 39.55N 85.18W
02/25/2011 M1.0 INCH FAYETTE IN CO-OP OBSERVER
0735 AM SNOW URBANA 40.11N 83.75W
02/25/2011 E2.0 INCH CHAMPAIGN OH DEPT OF HIGHWAYS
ODOT GARAGE
0745 AM SNOW KENTON 40.64N 83.61W
02/25/2011 M3.4 INCH HARDIN OH TRAINED SPOTTER
0756 AM SNOW RUSHSYLVANIA 40.46N 83.67W
02/25/2011 E6.0 INCH LOGAN OH EMERGENCY MNGR
LOTS OF BLOWING AND VERY DIFFICULT TO MEASURE
0800 AM SNOW ST. MARYS 40.54N 84.39W
02/25/2011 M6.0 INCH AUGLAIZE OH CO-OP OBSERVER
0800 AM SNOW VERSAILLES 40.22N 84.48W
02/25/2011 M4.0 INCH DARKE OH CO-OP OBSERVER
0818 AM HEAVY RAIN KCVG CINC N KY APT 39.05N 84.67W
02/25/2011 M1.76 INCH BOONE KY ASOS
0821 AM HEAVY RAIN 1 S NEW CARROLLTON 38.93N 85.36W
02/25/2011 M1.82 INCH RIPLEY IN MESONET
AT THE BIG OAKS RAWS STATION
0824 AM HEAVY RAIN COCHRAN 39.05N 84.92W
02/25/2011 M1.67 INCH DEARBORN IN MESONET
CWOP REPORT
0826 AM HEAVY RAIN 1 NW LAWRENCEBURG 39.11N 84.88W
02/25/2011 M1.84 INCH DEARBORN IN MESONET
CWOP REPORT
0827 AM HEAVY RAIN 1 ENE CARSON 38.69N 84.94W
02/25/2011 M2.42 INCH GALLATIN KY MESONET
CWOP REPORT - STORM TOTAL
0829 AM HEAVY RAIN LIMABURG 39.01N 84.68W
02/25/2011 M1.76 INCH BOONE KY MESONET
CWOP REPORT - STORM TOTAL
0831 AM HEAVY RAIN OAKBROOK 39.00N 84.69W
02/25/2011 M2.01 INCH BOONE KY MESONET
CWOP REPORT - STORM TOTAL
0833 AM HEAVY RAIN UNION 38.95N 84.66W
02/25/2011 M2.03 INCH BOONE KY MESONET
CWOP REPORT - STORM TOTAL
0835 AM HEAVY RAIN 1 ESE MARYDALE 39.02N 84.61W
02/25/2011 M1.99 INCH KENTON KY MESONET
CWOP REPORT - STORM TOTAL
0836 AM HEAVY RAIN 1 SW MONTEREY 38.42N 84.88W
02/25/2011 M2.37 INCH OWEN KY MESONET
AT THE GSTK2 RIVER GAGE RIVER LOCK 3 - STORM TOTAL
0843 AM HEAVY RAIN 1 SSE CRITTENDEN 38.77N 84.60W
02/25/2011 M2.30 INCH GRANT KY MESONET
CRITTENDEN RAWS STATION - STORM TOTAL
0845 AM HEAVY RAIN BRIDGEVILLE 38.59N 84.02W
02/25/2011 M2.11 INCH BRACKEN KY MESONET
NORTH FORK LICKING RIVER GAGE - STORM TOTAL
0847 AM HEAVY RAIN 3 NE KILBOURNE 40.36N 82.92W
02/25/2011 M0.88 INCH DELAWARE OH MESONET
ALUM CREEK RESERVOIR - STORM TOTAL
0849 AM HEAVY RAIN AFRICA 40.18N 82.96W
02/25/2011 M0.95 INCH DELAWARE OH MESONET
ALUM CREEK - STORM TOTAL
0850 AM HEAVY RAIN 1 W BELLEPOINT 40.25N 83.17W
02/25/2011 M0.79 INCH DELAWARE OH MESONET
MILL CREEK - STORM TOTAL
0854 AM HEAVY RAIN 1 NW PLEASANT HILL 40.06N 84.36W
02/25/2011 M0.79 INCH MIAMI OH MESONET
LIQUID RAIN ONLY - SNOW NOT INCLUDED
0856 AM HEAVY RAIN KSGH SPRINGFIELD APT 39.84N 83.84W
02/25/2011 M1.07 INCH CLARK OH AWOS
LIQUID ONLY - PRECIPITATION FROM SNOW NOT INCLUDED
0858 AM HEAVY RAIN 1 E SNYDERVILLE 39.90N 83.90W
02/25/2011 M0.98 INCH CLARK OH MESONET
CWOP REPORT - LIQUID ONLY - PRECIPITATION FROM SNOW NOT
INCLUDED
0859 AM HEAVY RAIN 1 ESE MOUNT STERLING 39.72N 83.26W
02/25/2011 M1.07 INCH MADISON OH MESONET
AT DEER CREEK - LIQUID ONLY - PRECIPITATION FROM SNOW NOT
INCLUDED
0900 AM HEAVY RAIN LONDON 39.89N 83.44W
02/25/2011 M1.31 INCH MADISON OH MESONET
LONDON RIVER GAGE - LIQUID ONLY - PRECIPITATION FROM SNOW
NOT INCLUDED
0903 AM HEAVY RAIN 1 NW LINDEN 40.04N 82.99W
02/25/2011 M1.51 INCH FRANKLIN OH MESONET
CWOP REPORT - DOES NOT INCLUDE PRECIPITATION FROM SNOW
0905 AM HEAVY RAIN 1 ESE UPPER ARLINGTON 40.02N 83.05W
02/25/2011 M1.39 INCH FRANKLIN OH MESONET
CWOP REPORT - PRECIPITATION FROM SNOW NOT INCLUDED
0907 AM HEAVY RAIN KCMH PORT COLUMBUS APT 40.00N 82.89W
02/25/2011 M1.10 INCH FRANKLIN OH ASOS
0910 AM HEAVY RAIN KOSU OSU AIRPORT 40.08N 83.07W
02/25/2011 M0.99 INCH FRANKLIN OH MESONET
0911 AM HEAVY RAIN 1 W GROVEPORT 39.86N 82.92W
02/25/2011 M0.88 INCH FRANKLIN OH MESONET
CWOP REPORT - DOES NOT INCLUDE PRECIPITATION FROM SNOW
0914 AM HEAVY RAIN 3 ESE GODDARD CORNERS 40.05N 82.57W
02/25/2011 M1.10 INCH LICKING OH MESONET
CWOP REPORT - DOES NOT INCLUDE PRECIPITATION FROM SNOW
0916 AM HEAVY RAIN 1 NNE REFORM 40.15N 82.24W
02/25/2011 M1.04 INCH LICKING OH MESONET
CWOP REPORT - DOES NOT INCLUDE PRECIPITATION FROM SNOW
0917 AM HEAVY RAIN KMGY WRIGHT BROS APT 39.59N 84.22W
02/25/2011 M1.14 INCH MONTGOMERY OH ASOS
DOES NOT INCLUDE PRECIPITATION FROM SNOW
0924 AM HEAVY RAIN BEAVERLICK 38.88N 84.70W
02/25/2011 M2.50 INCH BOONE KY MESONET
24 HOUR AMOUNT
0929 AM HEAVY RAIN MCKINNEYSBURG 38.60N 84.27W
02/25/2011 M2.47 INCH PENDLETON KY MESONET
MKBK2 RIVER GAGE - 24 HOUR AMOUNT
0930 AM HEAVY RAIN MOSCOW 38.86N 84.23W
02/25/2011 M2.36 INCH CLERMONT OH MESONET
24 HOUR AMOUNT - MCWO1 RIVER GAGE
0933 AM HEAVY RAIN LUDLOW 39.08N 84.55W
02/25/2011 M2.35 INCH KENTON KY MESONET
24 HOUR AMOUNT - LUDK2 RIVER GAGE
0935 AM HEAVY RAIN 2 E CARROLLTON 38.68N 85.13W
02/25/2011 M2.31 INCH CARROLL KY MESONET
24 HOUR AMOUNT
0936 AM HEAVY RAIN 5 E OWENTON 38.54N 84.75W
02/25/2011 M2.25 INCH OWEN KY MESONET
24 HOUR AMOUNT - KENTUCKY MESONET
0937 AM HEAVY RAIN ALEXANDRIA 38.96N 84.38W
02/25/2011 M2.20 INCH CAMPBELL KY MESONET
24 HOUR AMOUNT
0953 AM SNOW PIQUA 40.15N 84.25W
02/25/2011 M4.0 INCH MIAMI OH TRAINED SPOTTER
0953 AM FREEZING RAIN PIQUA 40.15N 84.25W
02/25/2011 M0.10 INCH MIAMI OH TRAINED SPOTTER
OVER THE LAST 10 HOURS.
&&
BINAULocal storm report, Feb 25, 10:21 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM SNOW MARYSVILLE 40.24N 83.37W
02/25/2011 M1.2 INCH UNION OH TRAINED SPOTTER
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:15 PM EST | Areal Flood Advisory | ILN | Hamilton | 4 hr |
| Feb 25, 3:14 AM EST | River Flood Warning | ILN | Adams | 15 hr |
| Feb 25, 4:48 AM EST | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Warren | 3 hr |
| Feb 25, 7:24 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 4 hr |
| Feb 25, 7:24 AM EST | River Flood Warning | ILN | Ross | 5 hr |
| Feb 25, 7:55 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 4 hr |
| Feb 25, 10:16 AM EST | River Flood Warning | ILN | Pike, Scioto | 42 hr |
| Feb 25, 2:13 PM EST | River Flood Warning | ILN | Pickaway | 13 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.